# SDR UIEA2018103102463

- Difficulty date: September 28, 2018
- Submitted: November 1, 2018
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 73,158 hours, 14,421 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 20414440406
- Part serial: 3508
- Condition: Inoperative
- Location: Weather Radar
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WX RADAR INOP. R&R WEATHER RADAR ASSY PER AMM 34-43-05-424-016-002. OPS CHECK GOOD.
